Discussions By Condition: Vasuclar conditions

Migrating phlebitis, both feet, top of hands, other problems

Posted In: Vasuclar conditions 2 Replies
  • Posted By: Anonymous
  • December 3, 2008
  • 00:31 AM

Hello, I need some help getting a diagnosis, im on HMO and am getting the run around.

I'm F, 32, & a smoker. At the end of September the vein leading down my left wrist down over the top of my hand became very inflamed and painful, white dots above the vein in a few spots. Went to the Dr. and my GP said no big deal, its just superficial phlebitis or thromboplebitis and put me on anitinflamatory. Problem is its getting worse, I have had servere left shoulder pain, and veins becoming inflamed all over the place, suddenly just below my left elbow, then the tops of my feet with vasospasms, then ankles, forearms, etc. Then veins in my feet are starting to look like my 80 year old grandmas, after becoming inflamed they take on a skinny dried up dark blue look. My GP said the shoulder pain was cervical radiculopathy and put me on flexeral which in turn made my feet burn and both legs cramp and spasm in the calves and backs of my thigh. Needless to say I stopped that med. I don't know what's wrong with me, any advice would help. A couple of years ago they did a MRI for dizzy spells which ruled out MS or anything like that, just some minor protrusions on my cervical spine.

Some other symptoms I've had are;

-flip flop in chest (happened 3 times over the past 3 months)
- chest wall pain (EKG was done and normal)
-neck pain going up from my left shoulder
-extreme muscle tightness in my neck, shoulders, down my back.
-dizzy spells where it feels like I might almost pass out, can happen at any time, lying in bed, sitting on the couch, or walking through the grocery store. pretty random.

Does anyone know what the heck is going on, I've been getting the run around with my HMO.

Thx.

Reply Flag this Discussion

2 Replies:

  • i have every symptom you speak of except i also have had pain in the groin area at the leg joint (both sides, but at different times) so severe that my leg would actually buckle. i was told it was just bursitis.
    Anonymous 42789 Replies
    • February 25, 2009
    • 05:45 AM
    • 0
    Flag this Response
  • Hello, I need some help getting a diagnosis, im on HMO and am getting the run around. I'm F, 32, & a smoker. At the end of September the vein leading down my left wrist down over the top of my hand became very inflamed and painful, white dots above the vein in a few spots. Went to the Dr. and my GP said no big deal, its just superficial phlebitis or thromboplebitis and put me on anitinflamatory. Problem is its getting worse, I have had servere left shoulder pain, and veins becoming inflamed all over the place, suddenly just below my left elbow, then the tops of my feet with vasospasms, then ankles, forearms, etc. Then veins in my feet are starting to look like my 80 year old grandmas, after becoming inflamed they take on a skinny dried up dark blue look. My GP said the shoulder pain was cervical radiculopathy and put me on flexeral which in turn made my feet burn and both legs cramp and spasm in the calves and backs of my thigh. Needless to say I stopped that med. I don't know what's wrong with me, any advice would help. A couple of years ago they did a MRI for dizzy spells which ruled out MS or anything like that, just some minor protrusions on my cervical spine. Some other symptoms I've had are; -flip flop in chest (happened 3 times over the past 3 months)- chest wall pain (EKG was done and normal)-neck pain going up from my left shoulder-extreme muscle tightness in my neck, shoulders, down my back.-dizzy spells where it feels like I might almost pass out, can happen at any time, lying in bed, sitting on the couch, or walking through the grocery store. pretty random. Does anyone know what the heck is going on, I've been getting the run around with my HMO. Thx. Were either one of you on an antibiotic at the time of the attack or had just finished an antibiotic such as Cipro or Levaquin or Avelox? If so Google those antibiotics. They are in a family called floroquinolones.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.